# SDR AALA202405069089

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 20,762 hours, 8,877 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LEFT LAVATORY DOOR IS STUCK IN CLOSED POSITION. **SUPPLEMENTAL REPORT FOR (AALA202405039089): REMOVED AND REPLACED AFT LEFT LAVATORY DOOR. OPERTIONAL CHECK GOOD. PER CMM 25-40-64**(CLOSED).
